Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 40, NWS Melbourne, FL

November 26, 2016

NWS Melbourne, FL issued this small craft advisory at Nov 26, 2016, 4:15 AM EST. It took effect at Nov 27, 2016, 4:00 AM EST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2016, 4:15 AM EST (09:15 UTC)
In effect from
Nov 27, 2016, 4:00 AM EST
Expired
Nov 29, 2016, 10:00 AM EST
In force
54 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

252 
WHUS72 KMLB 260915
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
415 AM EST SAT NOV 26 2016

AMZ572-575-280600-
/O.NEW.KMLB.SC.Y.0040.161127T0900Z-161128T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
415 AM EST SAT NOV 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 PM EST
MONDAY. 

* WINDS...NORTHEAST 20 TO 25 KNOTS LATE TONIGHT, BECOMING EAST
  AROUND 20 KNOTS SUNDAY EVENING.

* WAVES/SEAS...BUILDING TO 6 TO 8 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-280600-
/O.NEW.KMLB.SC.Y.0040.161127T0900Z-161128T0600Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
415 AM EST SAT NOV 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 1 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 1 AM EST
MONDAY. 

* WINDS...NORTHEAST 20 TO 25 KNOTS LATE TONIGHT, BECOMING EAST
  NEAR 20 KNOTS SUNDAY EVENING.

* WAVES/SEAS...BUILDING TO 6 TO 8 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-280600-
/O.NEW.KMLB.SC.Y.0040.161127T1500Z-161128T0600Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
415 AM EST SAT NOV 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST
MONDAY. 

* WINDS...NORTHEAST 20 KNOTS LATE TONIGHT, BECOMING EAST SUNDAY
  EVENING.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-280600-
/O.NEW.KMLB.SC.Y.0040.161127T1500Z-161128T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
415 AM EST SAT NOV 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 4 PM EST
MONDAY. 

* WINDS...NORTHEAST AROUND 20 KNOTS LATE TONIGHT, BECOMING EAST
  SUNDAY EVENING.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CRISTALDI
4 follow-up statements
061 
WHUS72 KMLB 270842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 AM EST SUN NOV 27 2016

AMZ572-575-281800-
/O.CON.KMLB.SC.Y.0040.161127T0900Z-161128T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
342 AM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS...NORTHEAST 20 KNOTS... BECOMING EAST SUNDAY EVENING.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-280600-
/O.CON.KMLB.SC.Y.0040.161127T0900Z-161128T0600Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
342 AM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

* WINDS...NORTHEAST 20 KNOTS...BECOMING EAST SUNDAY EVENING.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-280600-
/O.CON.KMLB.SC.Y.0040.161127T1500Z-161128T0600Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
342 AM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 1 AM EST MONDAY...

* WINDS...NORTHEAST 20 KNOTS... BECOMING EAST SUNDAY EVENING.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-281800-
/O.CON.KMLB.SC.Y.0040.161127T1500Z-161128T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
342 AM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM EST MONDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS... BECOMING EAST SUNDAY
  EVENING.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
087 
WHUS72 KMLB 272044
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
344 PM EST SUN NOV 27 2016

AMZ552-281530-
/O.EXT.KMLB.SC.Y.0040.000000T0000Z-161128T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
344 PM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-281530-
/O.EXT.KMLB.SC.Y.0040.000000T0000Z-161129T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
344 PM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS...EAST AROUND 20 KNOTS.

* WAVES/SEAS...6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-281530-
/O.CON.KMLB.SC.Y.0040.000000T0000Z-161128T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
344 PM EST SUN NOV 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
732 
WHUS72 KMLB 281522
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1022 AM EST MON NOV 28 2016

AMZ570-572-575-282100-
/O.EXT.KMLB.SC.Y.0040.000000T0000Z-161129T1600Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1022 AM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST TUESDAY...

* WINDS...EAST AROUND 20 KNOTS.

* WAVES/SEAS...6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-282100-
/O.CON.KMLB.SC.Y.0040.000000T0000Z-161128T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1022 AM EST MON NOV 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
522 
WHUS72 KMLB 290818
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
318 AM EST TUE NOV 29 2016

AMZ570-572-575-291500-
/O.EXT.KMLB.SC.Y.0040.000000T0000Z-161129T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
318 AM EST TUE NOV 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...SOUTHEAST AROUND 15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET THROUGH LATE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 9:35 PM EST, 6 hours 40 minutes earlier.

Area forecast discussion, Nov 25, 9:35 PM EST, 6 hours 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
935 PM EST Fri Nov 25 2016

.DISCUSSION...

Current-Sat...Evening KXMR sounding came in with a PWAT of only 0.88
inches. Water vapor imagery also shows that the mid/upper levels
across the Florida peninsula remain fairly dry. 915MHZ Cape wind
profilers show L/V winds above the surface thru 10.0Kft. A weak
frontal boundary has pushed into the FL Panhandle and southern GA
this evening. This feature will continue to push slowly southward
overnight and through ECFL on Sat. With such a weak moisture profile
it will be hard to squeeze out any meaningful precipitation over
land. Continue with a SCHC for showers over the local coastal waters
overnight into Sat.

Biggest weather concern for the near term remains whether any fog
will develop overnight or not. Will continue with the patchy wording
in the grids/zones for now.

Winds will become NW/N on Sat behind the front with speeds nearing
10-15 mph in the afternoon. Overnight lows mainly in the U50s to
L60s areawide. Highs on Sat generally in the U70s to near 80
degrees, except M70s along the Volusia coast.

&&

.AVIATION...Generally VFR, outside of any possible patchy fog
development overnight/early Sat morning and confidence in this
remains low. MVFR-IFR vsbys possible if any fog develops. L/V winds
overnight becoming NW/N, up to 10-15 kts in the afternoon, behind a
weak cool front.

&&

.MARINE...Current-Sat...Light winds over the coastal waters
overnight becoming NW/N on Sat behind weak frontal boundary. Speeds
will increase up to 15 kts in the afternoon behind the front, then
in upwards of 20 kts over the Gulf Stream Sat night as a more
significant wind surge slides southward. Seas 2-3 ft building to 3-4
ft, perhaps 5 ft well offshore Volusia coast, Sat afternoon and then
4-6 ft offshore Sat overnight. SCHC of showers.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

Sedlock/Volkmer
Hazardous weather outlook, Nov 25, 6:25 PM EST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
625 PM EST FRI NOV 25 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-260900-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
625 PM EST FRI NOV 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG/SMOKE IMPACT...
PATCHY FOG WILL DEVELOP ACROSS INTERIOR PORTIONS OF EAST CENTRAL
FLORIDA LATE TONIGHT. SOME FOG MAY BECOME DENSE LATE TONIGHT
MAINLY NORTHWEST OF THE I 4 CORRIDOR. IF YOU ENCOUNTER DENSE
FOG...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY
OF DISTANCE BETWEEN YOUR CAR AND THE ONE IN FRONT OF YOU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WINDS AND SEAS ARE EXPECTED TO BUILD BEHIND A FRONT THAT WILL
MOVE THROUGH SATURDAY MORNING, LEADING TO POOR BOATING CONDITIONS
OVER THE ATLANTIC WATERS INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

15

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.